# SDR ASAA2024091052448

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 75,942 hours, 30,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C MULTI-33EO-27264-1 FOUND FWD GALLEY LEFT LOWER EMERGENCY EXIT LT COVER BROKEN. GROUNDED - YES. R&R FWD GALLEY LEFT LOWER EMERGENCY EXIT LT COVER ASSY REF AMM 33-51-01.
